| Catalog Number |
RONYX27530UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
05/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx des was used to treat the cx.Approximately 4 months post procedure patient suffered nstemi.The investigator assessed the event as not related to the index device or to the anti-platelet medication.Sponsor assessed event is possibly related to device and not related to antiplatelet medications.The patient is recovered.